Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child has myoclonic epilepsy, taking Clonazepam. Has jerks, losing sense of touch, loose muscles. Better treatment?

hi Sir. My son is 1year 3month years plod he is suffering from myoclonic epilepsy from 8th months.He is taking tablet colonazepam .5mg and lamitor DT25 and syrup sodium valproate(valparin200mg) after awekening from sleep he having myoclonic jerks he is not listening and he get not feel touching., he hve loose museles and he is not able to stand..can i go for ayuirvedhik treatment..So kindly give a solution for better treatment..
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems having a myoclonic seizures mostly due to an underlying neurodegenative or neuro metabolic problem due to which he is having myoclonic seizures, hearing problem, and decreased perception of sensations.

What is the diagnosis in child?

Diagnosis is important in this type of problems to say the response of treatment in any specialty.

Continue the medication as advised and consult the pediatric neurologist for complete work up.

Hope I have answered your query.

Answered: Mon, 10 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor